# SDR 2006UALA01808

- Difficulty date: September 20, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 67,984 hours, 8,555 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FASTENER HOLE (1 EA) CRACKED ABOUT .70 IN AFT OF CARGO DOOR CUTOUT UPPER FWD CORNER.  REMOVED FASTENER. PERFORMED HFEC INSP, NO CRACK.  MEASURED SHIM, 0.057". ACCOMPLISHED DAMAGE CUT-OUT PER SRM 53-60-01 FIG 201. DRILLED AND REAMED PER SRM 53- 60-01-FIG 201, INSTALLED REPAIR PER SRM.  AC READY FOR SERVICE. SUSPECT DOOR OPENING PROCESS, & GUSTS WHILE DOOR WAS OPEN CAUSED SKIN CRACK NEAR FASTENER HOLE.
